Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




64 Publications

2019 | Preprint | IST-REx-ID: 6313   OA
Extending drawings of complete graphs into arrangements of pseudocircles
A.M. Arroyo Guevara, B. Richter, M. Sunohara, (n.d.).
View | Files available
 
2019 | Conference Paper | IST-REx-ID: 6647   OA
The crossing Tverberg theorem
R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, U. Wagner, in:, 35th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019, p. 38:1-38:13.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 5986   OA
A Proof of the Orbit Conjecture for Flipping Edge-Labelled Triangulations
A. Lubiw, Z. Masárová, U. Wagner, Discrete & Computational Geometry 61 (2019) 880–898.
View | Files available | DOI | arXiv
 
2019 | Thesis | IST-REx-ID: 6681
Algorithmic aspects of homotopy theory and embeddability
S.Y. Zhechev, Algorithmic Aspects of Homotopy Theory and Embeddability, IST Austria, 2019.
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6556   OA
3-manifold triangulations with small treewidth
K. Huszár, J. Spreer, in:, 35th International Symposium on Computational Geometry (SoCG 2019), Schloss Dagstuhl - Leibniz-Zentrum fuer Informatik, 2019, p. 44:1-44:20.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6563   OA
Are two given maps homotopic? An algorithmic viewpoint
M. Filakovský, L. Vokřínek, Foundations of Computational Mathematics (2019).
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6638   OA
Graphs with at most one crossing
A. Silva, A.M. Arroyo Guevara, B. Richter, O. Lee, Discrete Mathematics (2019).
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5857
Thrackles: An improved upper bound
R. Fulek, J. Pach, Discrete Applied Mathematics 259 (2019) 266–231.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 186   OA
The ℤ2-Genus of Kuratowski minors
R. Fulek, J. Kynčl, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, pp. 401–4014.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 5790   OA
Extending partial representations of circle graphs
S. Chaplick, R. Fulek, P. Klavík, Journal of Graph Theory (2018).
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6774   OA
Computing simplicial representatives of homotopy group elements
M. Filakovský, P. Franek, U. Wagner, S.Y. Zhechev, Journal of Applied and Computational Topology 2 (2018) 177–231.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 5791   OA
Crossing minimization in perturbed drawings
R. Fulek, C.D. Tóth, in:, Springer, 2018, pp. 229–241.
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 309   OA
Recognizing weak embeddings of graphs
H. Akitaya, R. Fulek, C. Tóth, in:, ACM, 2018, pp. 274–292.
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 184   OA
Shellability is NP-complete
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, p. 41:1-41:16.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 285   OA
On the Treewidth of Triangulated 3-Manifolds
K. Huszár, J. Spreer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, p. 46.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 425   OA
Embeddability in the 3-Sphere is decidable
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, Journal of the ACM 65 (2018).
View | Files available | DOI | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 742   OA
On expansion and topological overlap
D. Dotterrer, T. Kaufman, U. Wagner, Geometriae Dedicata 195 (2018) 307–317.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 185   OA
Hanani-Tutte for approximating maps of graphs
R. Fulek, J. Kynčl, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 5960   OA
Proving the existence of loops in robot trajectories
S. Rohou, P. Franek, C. Aubry, L. Jaulin, The International Journal of Robotics Research 37 (2018) 1500–1516.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6355   OA
Any cyclic quadrilateral can be inscribed in any closed convex smooth curve
A. Akopyan, S. Avvakumov, Forum of Mathematics, Sigma 6 (2018) e7.
View | Files available | DOI | arXiv
 
2018 | Conference Paper | IST-REx-ID: 433   OA
Thrackles: An improved upper bound
R. Fulek, J. Pach, in:, Springer, 2018, pp. 160–166.
View | Files available | DOI | Download (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 701
On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4
J. Kynčl, Z. Patakova, The Electronic Journal of Combinatorics 24 (2017) 1–44.
View | Files available
 
2017 | Journal Article | IST-REx-ID: 794   OA
C-planarity of embedded cyclic c-graphs
R. Fulek, Computational Geometry: Theory and Applications 66 (2017) 1–13.
View | Files available | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1073   OA
Algorithmic solvability of the lifting extension problem
M. Čadek, M. Krcál, L. Vokřínek, Discrete & Computational Geometry 54 (2017) 915–965.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 795   OA
Unified Hanani Tutte theorem
R. Fulek, J. Kynčl, D. Pálvölgyi, Electronic Journal of Combinatorics 24 (2017).
View | Files available
 
2017 | Journal Article | IST-REx-ID: 1113
Hanani-Tutte for radial planarity
R. Fulek, M. Pelsmajer, M. Schaefer, Journal of Graph Algorithms and Applications 21 (2017) 135–154.
View | Files available | DOI
 
2017 | Book Chapter | IST-REx-ID: 424   OA
Bounding helly numbers via betti numbers
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, M. Loebl, J. Nešetřil, R. Thomas (Eds.), A Journey through Discrete Mathematics: A Tribute to Jiri Matousek, Springer, 2017, pp. 407–447.
View | Files available | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 568   OA
Persistence of zero sets
P. Franek, M. Krcál, Homology, Homotopy and Applications 19 (2017) 313–342.
View | DOI | Download (ext.)
 
2017 | Conference Paper | IST-REx-ID: 6517   OA
Embedding graphs into embedded graphs
R. Fulek, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, p. 34.
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 688   OA
Topological data analysis with Bregman divergences
H. Edelsbrunner, H. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, pp. 391–3916.
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 683
A proof of the orbit conjecture for flipping edge labelled triangulations
A. Lubiw, Z. Masárová, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 610   OA
On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, U. Wagner, Israel Journal of Mathematics 222 (2017) 841–866.
View | Files available | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 534   OA
Finding non-orientable surfaces in 3-Manifolds
B. Burton, A.N. De Mesmay, U. Wagner, Discrete & Computational Geometry 58 (2017) 871–888.
View | Files available | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 793   OA
On the existence of ordinary triangles
R. Fulek, H. Mojarrad, M. Naszódi, J. Solymosi, S. Stich, M. Szedlák, Computational Geometry: Theory and Applications 66 (2017) 28–31.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1522   OA
The classification of certain linked 3-manifolds in 6-space
S. Avvakumov, Moscow Mathematical Journal 16 (2016) 1–25.
View | Download (ext.)
 
2016 | Thesis | IST-REx-ID: 1123
Eliminating higher-multiplicity intersections: an r-fold Whitney trick for the topological Tverberg conjecture
I. Mabillard, Eliminating Higher-Multiplicity Intersections: An r-Fold Whitney Trick for the Topological Tverberg Conjecture, IST Austria, 2016.
View | Files available
 
2016 | Conference Paper | IST-REx-ID: 1237
Computation of cubical Steenrod squares
M. Krcál, P. Pilarczyk, in:, Springer, 2016, pp. 140–151.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1282   OA
On eigenvalues of random complexes
A. Gundert, U. Wagner, Israel Journal of Mathematics 216 (2016) 545–582.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1408
On computability and triviality of well groups
P. Franek, M. Krcál, Discrete & Computational Geometry 56 (2016) 126–164.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1523   OA
On topological minors in random simplicial complexes
A. Gundert, U. Wagner, Proceedings of the American Mathematical Society 144 (2016) 1815–1828.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1411
Untangling two systems of noncrossing curves
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, Israel Journal of Mathematics 212 (2016) 37–79.
View | Files available | DOI | Download (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1164
Hanani-Tutte for radial planarity II
R. Fulek, M. Pelsmajer, M. Schaefer, in:, Springer, 2016, pp. 468–481.
View | Files available | DOI | Download (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1378
On expansion and topological overlap
D. Dotterrer, T. Kaufman, U. Wagner, in:, Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing, 2016, p. 35.1-35.10.
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1348   OA
Bounded embeddings of graphs in the plane
R. Fulek, in:, Springer, 2016, pp. 31–42.
View | DOI | Download (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1381   OA
Eliminating higher-multiplicity intersections, II. The deleted product criterion in the r-metastable range
I. Mabillard, U. Wagner, in:, Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, 2016, p. 51.1-51.12.
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1379
Finding non-orientable surfaces in 3-manifolds
B. Burton, A.N. De Mesmay, U. Wagner, in:, Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing, 2016, p. 24.1-24.15.
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1165
C-planarity of embedded cyclic c-graphs
R. Fulek, in:, Springer, 2016, pp. 94–106.
View | Files available | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1510   OA
On computability and triviality of well groups
P. Franek, M. Krcál, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 842–856.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1596   OA
Vertical visibility among parallel polygons in three dimensions
R. Fulek, R. Radoičić, 9411 (2015) 373–379.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1685   OA
A fixed parameter tractable approximation scheme for the optimal cut graph of a surface
V. Cohen Addad, A.N. De Mesmay, in:, Springer, 2015, pp. 386–398.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1642   OA
Clustered planarity testing revisited
R. Fulek, J. Kynčl, I. Malinovič, D. Pálvölgyi, Electronic Journal of Combinatorics 22 (2015).
View | Files available
 
2015 | Conference Paper | IST-REx-ID: 1511
On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 476–490.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1682   OA
Robust satisfiability of systems of equations
P. Franek, M. Krcál, Journal of the ACM 62 (2015).
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1512
Bounding Helly numbers via Betti numbers
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, ACM, 2015, pp. 507–521.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1688   OA
Bounds for Pach's selection theorem and for the minimum solid angle in a simplex
R. Karasev, J. Kynčl, P. Paták, Z. Patakova, M. Tancer, Discrete & Computational Geometry 54 (2015) 610–636.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1595   OA
Hanani-Tutte for radial planarity
R. Fulek, M. Pelsmajer, M. Schaefer, in:, Springer, 2015, pp. 99–110.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1730   OA
Discrete systolic inequalities and decompositions of triangulated surfaces
É. Colin De Verdière, A. Hubard, A.N. De Mesmay, Discrete & Computational Geometry 53 (2015) 587–620.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2157
Embeddability in the 3 sphere is decidable
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, in:, Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 78–84.
View | Files available | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2184   OA
Computing all maps into a sphere
M. Čadek, M. Krcál, J. Matoušek, F. Sergeraert, L. Vokřínek, U. Wagner, Journal of the ACM 61 (2014).
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2154   OA
On Gromov's method of selecting heavily covered points
J. Matoušek, U. Wagner, Discrete & Computational Geometry 52 (2014) 1–33.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2159
Eliminating Tverberg points, I. An analogue of the Whitney trick
I. Mabillard, U. Wagner, in:, Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 171–180.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1842   OA
On the geometric ramsey number of outerplanar graphs
J. Cibulka, P. Gao, M. Krcál, T. Valla, P. Valtr, Discrete & Computational Geometry 53 (2014) 64–79.
View | DOI | Download (ext.)
 
2013 | Conference Paper | IST-REx-ID: 2244   OA
Untangling two systems of noncrossing curves
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, 8242 (2013) 472–483.
View | Files available | DOI | Download (ext.) | arXiv
 
2013 | Conference Paper | IST-REx-ID: 2807   OA
Extending continuous maps: Polynomiality and undecidability
M. Čadek, M. Krcál, J. Matoušek, L. Vokřínek, U. Wagner, in:, 45th Annual ACM Symposium on Theory of Computing, ACM, 2013, pp. 595–604.
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Export / Embed